Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on methadone for almost 5 years. Never went beyond 5mg X's 2 daily, with Cymbalta and added Hydrocodone periodically PRN . None of which ever made me high but gave me my life back. Then gradually a year ago developed this awful awful whole body creepie crawlie agitation. Oddly the sensations were worst in the groin area but spread out everywhere. Initially I thought it was related to Cymbalta and withdrew from that then tried Lyrica, Savella, Pristiq. Nothing helped my sever Fibromyalgia pain but Cymbalta and the low dose methadone. I have been decreasing the methadone now for 4 months, down to .5 mg two times a day but the agitation has only gotten worse now 24/7 and a weird nervie almost tickelish hurt that runs in sheets along my skin, especially arms and hands. I feel electric jabs that seem to buzz my brain often when I move my eyes...Does this make sense to anyone? Could my slow withdraw from the methadone be causing this...even though stuff started over a year ago when no dosages were changed?? Now taking the Hdrocodone every day 2-3 tabs but that dosen't begin to manage the Fibro pain. Anyone out there have any idea of any of the stuff I'm describing?? I am a single mom, need to work, but Fibro destroyed my life... now I think the drugs which were my salvation are destroying me further...could this be possible or is it some other neuropathic pain weirdness?? Only other drugs I take are Trazadone and Ambien....could those be messing with me?? Any help appreciated

Loading...

Hi honey! I feel for you! I've been there for YEARS and still am! What you are experiencing is withdrawls and toxicity too! When you are addicted - as you would be - your brain wants more and more and more, IF you try and decrease it, your brain will do WHATEVER it takes to keep you taking this! I will tell you what worked for me, and hopefully for you too, I am presently on Tramacet 325mg and Cymbalta - along with a WHOLE bunch of other pills, because I had major addiction and toxicity etc. etc.! So ask your doctor for both - I think you already agree about the Cymbalta! You need to take care of the pain, and cessiate your addictive brain with less addictive pills! You CAN do this honey! Get your doctor to figure out the Tramacet equivalency of it against Methadone OK? then your brain wont know! Good luck and if you ever need to talk I'm usually on here OK?
Reply

Loading...

Thank you so much Bambi. I just feel like I'm losin it in every direction. I've always been so very controlled how much meds I took no matter how much the pain. Never abused, never felt "high" , but couldn't figure what this slow pervasive agitation was. Thank you so much. It is so good to know someone has dealt with anything like this too. I just found this site a few days ago. I kept trying to work this through myself, since the Docs know so little anyway. I was at such low dosage I never thought of it as related to the methadone till a few months ago, and then thought going lower would make it better if it was related. Thank you for your input. I will call my doctor and go in again asap and talk about what you recommend. thank you Thank you!
Reply

Loading...

You're welcome honey! Just know that you are NOT alone! I used to think I was going out of my mind with the itching and the shakes, it was AWFUL! I am married, 2 boys, 5 pets, a house HAD a job etc, and then WHAM I was unable to work, and was SO irritated with EVERYTHING! Then one day a girlfriend and I went to see the movie Ray! I was starting to get "Itchy and Angsty, and my legs started shaking" I looked up at the screen and "Ray" was doing the EXACT same thing! I leant over to my girlfriend and said "I think I am addicted to my meds!!!" She nodded and then after the movie told me that she and many of my friends had called each otherr and talked about how to bring up about my "Change" So that was my first step, the second was getting a good doctor that understood! And he sent me to a methadone clinic etc. It is a new phenomenon actually! How do doctors treat pain and still keep you from becoming addicted?! It's impossible! The pain meds they have now are MORE effective yet MORE addictive, so it is a viscious cycle! You need pain releif, but you need to not be addicted!!! On this site, there are MANY of us honey, so don't worry about asking ANY question OK? Good luck and sobrietry!
Reply

Loading...